# SDR IPXA2023022091140

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 29,564 hours, 20,079 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: None
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O, B

## Discrepancy

DIVERSION & EMERGENCY DECLARED.  L AC BUSS OFF LIGHT IN FLIGHT. FOLLOWED PROCEEDURE IN QRH. RESETTING GEN CONT SWITCH HAD NO EFFECT. UPON STARTING APU AND RUNNING CYCLED L BUS TIE SWITCH WHICH RESTORED POWER TO ACFT. DEFERRED LEFT GENERATOR IAW MEL 24-00-1. DMP C/W. LEFT GEN DRIVE DISCONNECT ACCOMPLISHED.  TROUBLESHOT PER FIM 24-20-00-815-801, NO FAULTS NOTED ON LEFT GEN PWR SYSTEM, BUT EXTERNAL PWR SYS SHOWED: REPLACE BPCU" ON ALL FLGT LEGS. INSPECTED WING FROM LEFT ENGINE IDG TO FIREWALL, NO DEFECTS NOTED. REPL BPCU IAW MM 24-41-03. REVERSED DMP & PERFORMED ENG RUN. OPS CKS GOOD. THIS CLEARS REMOV PLAC AND UPDATED DI LOG. IPC 24-41-03-01, ITEM 10
